# SDR GTIA2021030435625

- Difficulty date: March 4, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 18,271 hours, 7,963 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 &L3 DOOR ASSIST BOTTLES REQUIRE SVC.-SERVICED L2&L3 DOOR ASSIST BOTTLES IAW AMM 52-10-00
